# SDR DXTA2010011103939

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 6,692 hours, 4,159 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AT A SLOW TAXI AFTER LANDING WITH BRAKE PRESSURE APPLIED, THE BRAKE PRESSURE SEEMS TO RELEASE TEMPORARILY. NO BREAK MONELCOS TRIPPED.  BLED ALL BRAKES TO ENSURE SYS IS FREE OF AIR. TAXIED ACFT BEFORE AND AFTER BLEEDING BRAKES ALL OPS CHECKS GOOD.  WORK PERFORMED IAW MM CHP 32-419. REF FAS W/O NR10-054.
